MAUDE Adverse Event Report: OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DST0654509
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The customer reported that when the scrub nurse received the destino twist sheath on her table, the lateral cannula fell down from the handle of the sheath.It seems the cannula was not connected to the handle.
 
Additional Manufacturer Narrative
One 6.5f destino twist steerable guiding sheath was received under rg24051/ca with the dilator.There were no other accessories.Traces of blood were found on and inside the sheath and dilator.According to the event description summary, the cannula was not connected to the handle before the procedure began.See customer provided photo above left.The sideport tubing was detached from the hub stem upon receipt of the product.Upon evaluation under a microscope, it was found that there was evidence of light adhesive residue on the sideport tubing and adhesive residue on the hub stem.Per manufacturing procedure (non-peelable sheath sideport assembly) apply one drop of the adhesive on the pellethane side tube at a distance of 2- 3mm from the end.Spread the adhesive around the od of the tube by rotating the tube 360° while applying the drop of adhesive.Repeat the step by placing a drop of glue approximately 6-7mm from the same end and spread the glue by rotating the tube while applying the adhesive around the od of the tube.Rotate the tube to ensure that the adhesive is applied all around the circumference of the tube uniformly.Fully insert the tube into the sheath hub sideport opening while rotating it 360°.Wipe away any excess adhesive sticking out of the sideport with a polywipe.After curing (undisturbed, for a minimum of 4 hours) test the joint of each part with a small tug, holding the tube in one hand and the stopcock in the other hand.Discard all parts that detach during the tug, do not attempt to cure parts again.Per qa procedure (destino steerable guiding sheath in-process and final inspection) sample size 100% using a 10x microscope, inspect sideport tube assembly for excessive glue at both joints.A bead of glue around the perimeter of the side port tube to hub joint is acceptable.Smeared glue on sideport assembly is not acceptable.Note: check both the sheath hub to sideport tube and stopcock to side port tube.Using a 10x microscope, check for loose and embedded fm and damages to hub, sheath, stopcock, and side tube.Check for fm in the stopcock.Manual tug test using a metric ruler at a distance of 5mm to 10mm, check the integrity of the bond gluing with firmness by gently pulling on both joints: sheath hub to sideport tube and stopcock to sideport tube.Per ifu: use the sideport, located at the handle, to inject contrast solution or flush the steerable sheath.The steerable sheath must be thoroughly flushed with either saline or heparinized saline and free of air prior to use to avoid air embolism to the patient.The sheath sideport with stopcock can be used throughout the procedure to aspirate or deliver liquids.Returned device analysis confirmed detachment of the sideport tubing.This can happen if the curing time of 4 hours is not fully reached and/or the units are handled or moved around during that time.The manufacturing procedure establishes that the units must remain still until curing time is fully reached.This means that the procedure may not have been followed as established.Retraining was conducted with manufacturing personnel on the applicable procedure to prevent recurrence of this issue.In conclusion, based on the information available at this time it is confirmed that the product failed to meet requirements.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DESTINO TWIST STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
daniel naut
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key18837831
Report Number1035166-2024-00014
Device Sequence Number7486399
Product Code DYB
UDI-Device Identifier00885672004002
UDI-Public00885672004002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDST0654509
Device Catalogue NumberDST0654509
Device Lot NumberDP-21096
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown